# SDR DALA2024070906976

- Difficulty date: July 8, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 76,102 hours, 29,277 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Shutoff Valve
- Part number: 32896285
- Part serial: 421
- Condition: Failed
- Location: Lt Bleed Sys
- Part time: 91,169 hours, 38,088 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 6708 -DIV/DE- TO MIA DUE TO LEFT BLEED TRIP WITH WEATHER NEEDING ANTI-ICE ENROUTE. CORRECTIVE ACTION: R/R PRSOV, 380 SENSOR, 450 OVER TEMP SENSOR, FAN AIR VLV AND PRECOOLER. OPS / LEAK CHECK AND ENGINE RUN NORMAL.
